# SDR ASMF201006004

- Difficulty date: June 27, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N774AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 28689
- Aircraft time: 34,631 hours, 5,748 cycles
- Engine: Ge GE9090B
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ACFT REJECTED TAKEOFF AT 65 KNOTS, DURING TAKEOFF ACCELERATION A FLAP CONFIGURATION ALARM WITH RED ANNOUNCEMENT TURNED ON.  MX PERSONNEL VERIFIED FOR FAILURE DETECTING 27-20272 AND 27-20722 FAILURE CODES IN THE FSEU NR 2, PREVIOUSLY DEFERRED AND THE FSEU NR 1 TEST WAS PERFORMED IAW MM 27-51-00, TASK 740, 801, NO FAILURE CODE WAS SHOWN, DELIVERING ACFT TO SERVICE, ALL CORRECT. THE HIGH ENERGY STOP INSP WAS NOT NECESSARY DUE TO THE LIMITS WERE NOT EXCEEDED IAW MM 05-51-07.
